# SDR 07FDEA03664

- Difficulty date: September 13, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6521655
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TRAILING EDGE PANEL BRACKET IS CRACKED ABOVE ACTUATOR  REMOVED AND REINSTALLED UPPER WING ROOT PANEL AT TRAILING EDGE.  REMOVED AND   REINSTALLED NR 8 SPOILER MOUNT.  REMOVED AND REPLACED TRAILING EDGE PANEL BRACKET REPLACED STIFFENERS ON PANEL BRACKET, AND INSTALLED PANEL.  THIS IS CLASSIFIED AS A MINOR REPAIR.
